# SDR USAA001597

- Difficulty date: September 27, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N804US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48052
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 51,994 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAMED CORRODED 1 INCH BY 10 INCHES, FS 1540 BL 0.0, STRINGER 10L LEVEL.  BLENDED CORROSION PER SRM 53-00-07.  CORROSION LEVEL 1, TASK NR C53-163-02.  (M)
